RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 417–423 (Mi tmf4279)  

This article is cited in 1 scientific paper (total in 1 paper)

Closing relations for the Green's functions of the Heisenberg model with one-ion anisotropy

A. A. Kazakov


Abstract: The spin kinematic relations needed to calculate the magnetization of an anisotropic ferromagnet with arbitrary spin and second-order one-ion anisotropy are established. For a ferromagnet with spin $S=3/2$, the main thermodynamic functions are calculated. It is noted that at low temperatures their behavior is particularly simple because a single spin mode is excited.

Full text: PDF file (546 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 882–886

Received: 25.11.1975

Citation: A. A. Kazakov, “Closing relations for the Green's functions of the Heisenberg model with one-ion anisotropy”, TMF, 28:3 (1976), 417–423; Theoret. and Math. Phys., 28:3 (1976), 882–886

Citation in format AMSBIB
\Bibitem{Kaz76}
\by A.~A.~Kazakov
\paper Closing relations for the Green's functions of the Heisenberg model with one-ion anisotropy
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 417--423
\mathnet{http://mi.mathnet.ru/tmf4279}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 882--886
\crossref{https://doi.org/10.1007/BF01029183}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4279
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Val'kov, S. G. Ovchinnikov, “Hubbard operators and spin-wave theory of Heisenberg magnets with arbitrary spin”, Theoret. and Math. Phys., 50:3 (1982), 306–313  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:147
    Full text:49
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019